MathSciNet Relay Station
MathSciNet bibliographic data
MR1047120 14F40 (14F30)
Illusie, Luc Réduction semi-stable et décomposition de complexes de de Rham à coefficients. (French) [Semistable reduction and decomposition of de Rham complexes with coefficients] Duke Math. J. 60 (1990), no. 1, 139–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement